Skip to Main content Skip to Navigation
Journal articles

Remarks about the unification type of several non-symmetric non-transitive modal logics

Philippe Balbiani 1
1 IRIT-LILaC - Logique, Interaction, Langue et Calcul
IRIT - Institut de recherche en informatique de Toulouse
Abstract : The problem of unification in a normal modal logic L can be defined as follows: given a formula ϕ, determine whether there exists a substitution σ such that σ (ϕ) is in L. In this paper, we prove that for several non-symmetric non-transitive modal logics, there exists unifiable formulas that possess no minimal complete set of unifiers.
Document type :
Journal articles
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02378381
Contributor : Open Archive Toulouse Archive Ouverte (oatao) <>
Submitted on : Monday, November 25, 2019 - 10:52:20 AM
Last modification on : Tuesday, September 15, 2020 - 3:04:44 PM
Long-term archiving on: : Wednesday, February 26, 2020 - 2:46:56 PM

File

balbiani_24761.pdf
Files produced by the author(s)

Identifiers

Citation

Philippe Balbiani. Remarks about the unification type of several non-symmetric non-transitive modal logics. Logic Journal of the IGPL, Oxford University Press (OUP), 2018, 27 (5), pp.639-658. ⟨10.1093/jigpal/jzy078⟩. ⟨hal-02378381⟩

Share

Metrics

Record views

234

Files downloads

644